| Model Number |
72203299 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a humeral head fracture repair surgery, while using the spider 2 tenet, it dropped on two different occasions.The actual arm just dropped a few inches and then a few moments later did the same thing again.The staff and surgeon insisted that no buttons/switches were pushed and that the arm was securely attached to the t-max.The procedure was completed with a surgical delay greater than 30-minutes using a different surgical technique (a mayo stand).The surgeon disconnected the arm from the spider and put it on the mayo stand to act as an arm holder instead of the spider.No further complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
Additional Manufacturer Narrative
H10: h3, h6: the shipping information was provided; however, the subject device was not made available to the designated complaint unit and thus a physical product evaluation could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause of the reported event could not be determined since the device was not received for evaluation.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is received at a future date, this investigation will be reopened for evaluation.